# SDR DALA2019091505318

- Difficulty date: September 11, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 105,930 hours, 14,779 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Defective
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 186 - ATO - CREW REPORTED RT OVERWING SLIDE LIGHT ILLUMINATED DURING TO ROLL AT 70KTS. CORRECTIVE ACTION: DEFERRED PER MEL 52-71-01 APPLIED FOR DISPATCH BUT DUE SHIP NOW OVERNIGHTS IN AMS WILL UPDATE FOR POSSIBLE DAYSHIFT WORK IN AMS. REPLACED RIGHT WING INTEGRATOR ACTUATOR LOCK HANDLE. LP 5701866, 5701867.
